Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 3, Pages 381–390 (Mi mz1512)  

This article is cited in 1 scientific paper (total in 1 paper)

On certain spectral properties of a quadratic self-adjoint matrix pencil with dominating main diagonals

L. I. Sukhocheva

Voronezh State University

Abstract: Sufficient conditions for the “separation of the spectrum” of a quadratic matrix pencil with self-adjoint coefficients are found. A criterion for the representability of a positive operator in a finite-dimensional space in the form of a matrix with dominating main diagonal in each orthonormal basis is obtained.

DOI: https://doi.org/10.4213/mzm1512

Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:3, 313–320

Bibliographic databases:

UDC: 517
Received: 10.02.1995

Citation: L. I. Sukhocheva, “On certain spectral properties of a quadratic self-adjoint matrix pencil with dominating main diagonals”, Mat. Zametki, 61:3 (1997), 381–390; Math. Notes, 61:3 (1997), 313–320

Citation in format AMSBIB
\Bibitem{Suk97}
\by L.~I.~Sukhocheva
\paper On certain spectral properties of a~quadratic self-adjoint matrix pencil with dominating main diagonals
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 3
\pages 381--390
\mathnet{http://mi.mathnet.ru/mz1512}
\crossref{https://doi.org/10.4213/mzm1512}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619759}
\zmath{https://zbmath.org/?q=an:0912.47009}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 3
\pages 313--320
\crossref{https://doi.org/10.1007/BF02355413}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR25700007}


Linking options:
  • http://mi.mathnet.ru/eng/mz1512
  • https://doi.org/10.4213/mzm1512
  • http://mi.mathnet.ru/eng/mz/v61/i3/p381

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Kostenko, “On the Defect Index of Quadratic Self-Adjoint Operator Pencils”, Math. Notes, 72:2 (2002), 285–290  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:273
    Full text:109
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021